# SDR DL733950770

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: 65C2638411A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TAB HINGE OPENINGS CRACKED SEVERAL PLACES.  FOUND AT H.M.V.  REPAIRED PER SRM 55-20-01.
